# SDR SWAA2022120176942

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 8,695 hours, 3,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR INOPERATIVE.    REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
